# SDR DALA2022020100631

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 89,701 hours, 19,543 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 ON WAKE-UP FOUND LENS FOR EMER LIGHTS "UNARMED" LIGHT MISSING. CORRECTIVE ACTION: INSTALLED "UNARMED" LIGHT LENS. OPS. CKS NML PER B767 AMM 33-51. (8525850)
